# SDR C2XA11IA192

- Difficulty date: September 1, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 24,042 hours, 12,988 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - THE CREW REPORTED A VERY HEAVY MUSTY OR MOLD SMELL THROUGHOUT THE COCKPIT AND CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DEFECTS OR SMELL NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
